# SDR SWI2023F00265

- Difficulty date: June 19, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL LATCH DOOR COAMING Z-STIFFENER IS MISSING 3 EA. RIVETS.     (C-CHECK RO 8/31/2023)    REPAIRED L/H LOWER TRANSCOWL LATCH DOOR COAMING ON INNER SKIN COMMON TO ZED STIFFENER & COMPLIED WITH ALL STEPS OF REO 670-54-21-1563, REV, --, 2023-07-07. COMPLIED WITH SKY CARD 51-900-1002.
